# SDR YENA201904227205

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 21,214 hours, 6,757 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: 44018005
- Part serial: 11763
- Condition: Odor
- Location: Cockpit & Cabin
- Part time: 6,325 hours, 1,232 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 630,  PUNGENT ODOR IN COCKPIT AND THROUGHOUT CABIN CLIMBING OUT THRU 8000' AND WHILE DESCENDING THRU 6000'; COMPLIED WITH INFORMATION NOTICE 2017-TO15D SECTION D, AIRCRAFT IS OK FOR SERVICE ENG WASH #1 & 2, ECS DECONTAMINATION, GVI OF DUCTS DEOILER. R & R OZONE FILTERS (2)
